Alert archive / Maryland / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 156, NWS Baltimore/Washington
NWS Baltimore/Washington issued this severe thunderstorm warning at Jun 21, 2021, 6:51 PM EDT for Cecil County, Harford County, Maryland. It was in force for 39 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 21, 2021, 6:51 PM EDT (22:51 UTC)
- Expired
- Jun 21, 2021, 7:30 PM EDT
- In force
- 39 min
- Issued by
- NWS Baltimore/Washington
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Cecil County, MD, Harford County, MD
The radar
The Dover AFB radar (KDOX), 86 km from the middle of the area, began a volume at 22:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 21, 6:51 PM EDT | TSTM WND DMG | 2 Ene Richardsmere, MD | TREE DOWN ON US-1 AT RISING RUN ROAD. |
| Jun 21, 6:59 PM EDT | TSTM WND DMG | 1 Ene Richardsmere, MD | MULTIPLE TREES REPORTED DOWN IN THE CONWINGO RD / DAM AREA. |
| Jun 21, 6:59 PM EDT | TSTM WND DMG | 2 Nne Aberdeen, MD | TREE REPORTED DOWN ON THE 2400 BLOCK OF OLD ROBINHOOD ROAD. |
| Jun 21, 7:02 PM EDT | TSTM WND DMG | 1 Sse Bay View, MD | TREE BLEW DOWN ON CHESAPEAKE RIDGE LANE. |
| Jun 21, 7:07 PM EDT | TSTM WND DMG | 2 Sw Cherry Hill, MD | TREE BLEW DOWN ON MD 545 AT CHILDS ROAD. |
| Jun 21, 7:09 PM EDT | TSTM WND DMG | North East, MD | TREE REPORTED DOWN ON THE 100 BLOCK OF E WALLACE ROAD. |
| Jun 21, 7:14 PM EDT | TSTM WND DMG | 2 Nw Elkton, MD | MULTIPLE TREES REPORTED DOWN IN THE ELKTON AREA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 21, 2:20 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 10.9 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 329 J/kg
- Mixed-layer CIN
- -164 J/kg
- Mixed-layer LCL
- 801 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 33 m²/s²
- 0-3 km storm-relative helicity
- 40 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
766
WUUS51 KLWX 212251
SVRLWX
MDC015-025-212330-
/O.NEW.KLWX.SV.W.0156.210621T2251Z-210621T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Baltimore MD/Washington DC
651 PM EDT Mon Jun 21 2021
The National Weather Service in Sterling Virginia has issued a
* Severe Thunderstorm Warning for...
Northeastern Harford County in northern Maryland...
Cecil County in northeastern Maryland...
* Until 730 PM EDT.
* At 650 PM EDT, severe thunderstorms were located along a line
extending from Richardsmere to Perryman, moving east at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Damaging winds will cause some trees and large branches
to fall. This could injure those outdoors, as well as
damage homes and vehicles. Roadways may become blocked by
downed trees. Localized power outages are possible.
Unsecured light objects may become projectiles.
* Locations impacted include...
Elkton, Aberdeen, Havre De Grace, Aberdeen Proving Ground, Calvert,
Riverside, North East, Rising Sun, Perryman, Charlestown, Cecilton,
Warwick, Zion, Blake, Barksdale, Bohemias Mills, West Nottingham,
Octoraro, Brantwood and Fair Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3938 7582 3936 7588 3938 7595 3937 7597
3939 7605 3952 7599 3954 7605 3953 7607
3949 7611 3947 7607 3944 7605 3945 7622
3972 7626 3972 7579 3938 7577
TIME...MOT...LOC 2250Z 266DEG 37KT 3971 7612 3947 7620
HAIL...<.75IN
WIND...60MPH
$$
ADS2 follow-up statements
622
WWUS51 KLWX 212314
SVSLWX
Severe Weather Statement
National Weather Service Baltimore MD/Washington DC
714 PM EDT Mon Jun 21 2021
MDC025-212324-
/O.CAN.KLWX.SV.W.0156.000000T0000Z-210621T2330Z/
Harford MD-
714 PM EDT Mon Jun 21 2021
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HARFORD COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
northeastern Maryland.
LAT...LON 3938 7582 3937 7586 3937 7588 3936 7588
3938 7595 3937 7599 3939 7604 3940 7605
3952 7599 3954 7603 3972 7596 3972 7579
3938 7577
TIME...MOT...LOC 2314Z 270DEG 34KT 3973 7582 3941 7600
$$
MDC015-212330-
/O.CON.KLWX.SV.W.0156.000000T0000Z-210621T2330Z/
Cecil MD-
714 PM EDT Mon Jun 21 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR CECIL COUNTY...
At 714 PM EDT, severe thunderstorms were located along a line
extending from Glen Westover to near Betterton, moving east at 40
mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Damaging winds will cause some trees and large branches to
fall. This could injure those outdoors, as well as damage
homes and vehicles. Roadways may become blocked by downed
trees. Localized power outages are possible. Unsecured
light objects may become projectiles.
Locations impacted include...
Elkton, North East, Charlestown, Cecilton, Warwick, Zion, Blake,
Barksdale, Lombard, Bohemias Mills, Andora, Brantwood, Pleasant Hill,
Cherry Hill, Cayots, Fair Hill, Glen Westover, Bay View, Hollywood
Beach and Appleton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3938 7582 3937 7586 3937 7588 3936 7588
3938 7595 3937 7599 3939 7604 3940 7605
3952 7599 3954 7603 3972 7596 3972 7579
3938 7577
TIME...MOT...LOC 2314Z 270DEG 34KT 3973 7582 3941 7600
HAIL...<.75IN
WIND...60MPH
$$
ADS737
WWUS51 KLWX 212330
SVSLWX
Severe Weather Statement
National Weather Service Baltimore MD/Washington DC
730 PM EDT Mon Jun 21 2021
MDC015-212340-
/O.EXP.KLWX.SV.W.0156.000000T0000Z-210621T2330Z/
Cecil MD-
730 PM EDT Mon Jun 21 2021
...THE SEVERE THUNDERSTORM WARNING FOR CECIL COUNTY HAS EXPIRED...
The storms which prompted the warning have weakened below severe
limits, and have exited the warned area. Therefore, the warning has
been allowed to expire.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
northeastern Maryland.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Sterling Virginia.
LAT...LON 3938 7582 3937 7586 3937 7588 3936 7588
3938 7595 3937 7599 3939 7604 3940 7605
3952 7599 3954 7603 3972 7596 3972 7579
3938 7577
TIME...MOT...LOC 2330Z 266DEG 37KT 3974 7563 3942 7581
$$
ADSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Baltimore/Washington wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 2:47 PM EDT, 4 hours 4 minutes earlier.
Area forecast discussion, Jun 21, 2:47 PM EDT, 4 hours 4 minutes before
Area Forecast Discussion
National Weather Service Baltimore MD/Washington DC
247 PM EDT Mon Jun 21 2021
.SYNOPSIS...
A strong cold front will continue to approach the region through
this evening before finally exiting the area on Tuesday. High
pressure returns Wednesday with cooler and drier weather
expected. The high will then shift offshore by late week
resulting in returning heat and humidity with increased chances
for showers and thunderstorms.
&&
.NEAR TERM /THROUGH TONIGHT/...
Hot and humid conditions continue this afternoon as a strong
cold front continues to work its way eastward. Latest satellite
and radar imagery shows storms continuing to roll through West
Virginia and entering our westernmost areas.
Showers and storms are expected to propagate eastward before
reaching the metro areas by late this afternoon/early evening.
Given the already unstable atmosphere, this morning's sunshine
has aided in that destabilization process. CAPE values west of
the Blue Ridge currently sit around 1500 J/Kg, while closer to
the metros range between to 2500-3000 J/Kg. Given 0-6Km shear
around 30kts, falling heights, the abundant amount of CAPE, and
the observed activity upstream, expect this line of
thunderstorms to easily continue, especially given DCAPE values
over 1000 J/kg where new updrafts are expected along cold pool
boundaries. As a result, expect some of these storms to be
severe in nature where damaging wind gusts are expected to
remain the main threat. However, large hail isn't fully out of
the question. As a result, a Severe Thunderstorm Watch has been
issued for most of the CWA with the exception of our
southernmost counties.
Convection should wane late this evening and overnight for most
areas, but showers are still likely overnight especially near
the Allegheny Highlands as the front stalls nearby briefly.
&&
.SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/...
As the upper-level trough continues to shift eastward, will
allow the front to continue to cross the area during the
daylight hours Tuesday. Expect periods of showers, some which
may be heavy at times especially in embedded thunderstorms.
Showers will begin tapering off during the afternoon hours from
NW to SE thanks to drier air associated with subsidence behind
the trough axis working its way into the area.
High pressure will build overhead for Tuesday night, bringing
dry and noticeably cooler and less humid conditions. High
pressure will bring plenty of sunshine and low humidity for
Wednesday, and Wednesday night will turn out dry and cool.
&&
.LONG TERM /THURSDAY THROUGH SUNDAY/...
High pressure will dominate Thursday with dry air and mostly sunny
skies. Highs should warm a bit compared to Thursday, with temps
nudging up towards the lower 80s.
This won't last, as a weak low pressure looks likely to start
pushing northward up the coast Friday. Increased clouds along with a
chance of showers or some drizzle will exist, and temperatures are
likely to slide back downward a bit, though 80s remain likely. The
influence of this system appears most likely in eastern
portions of the forecast area, near the bay and Potomac, with
much less influence, if any, likely in the Allegheny Front.
By Saturday, this system is nudging northeast off the coast, with
lowering influence, but another front will start moving towards us.
Southwest flow ahead of the front should allow warming to resume if
it gets interrupted, but the shower/t-storm risk will increase.
However, it must be noted that guidance has significant differences
regarding the speed of this system, and its quite possible it holds
to the west for several days before reaching us. This would lead to
a few days of more typical summer weather, with terrain forced
storms in a warm, humid air mass. Highs in the 80s to lower 90s
expected.
&&
.AVIATION /18Z MONDAY THROUGH SATURDAY/...
Scattered showers and thunderstorms will continue to develop
from west to east this afternoon through early this evening as
a cold front approaches from the west. Some storms may produce
damaging wind gusts and perhaps even large hail. The best chance
for a stronger storm will be late this afternoon and evening
(around 20z-02z) which is expected to cause CIG/VSBY
restrictions briefly.
Convection should wane overnight, but showers, some of which may
be heavy at times, are expected to continue through Tuesday
afternoon. As a result, restrictions are likely. An isolated
t-storm cannot be ruled out either, but the stronger storms
should remain across our south, mainly away from the terminals
with the exception of CHO. High pressure will bring VFR
conditions Tuesday night through Wednesday night.
VFR conditions Thursday under high pressure. However, by Friday
a weak low pressure moving up the coast Friday could produce
just enough easterly flow to bring a few showers, some drizzle,
or some low clouds, with sub-VFR cigs possible. The influence
from this system is most likely at BWI/MTN, with lowest risk at
MRB. By Saturday, this system departs, but scattered showers and
thunderstorms will be possible.
&&
.MARINE...
A southerly flow continues today. An SCA is in effect or most of
the Bay and lower Tidal Potomac River this afternoon and
evening as a result of an increased gradient. Scattered storms
are expected late this afternoon and evening. Some storms may
produce gusty winds and hail.
A cold front will pass through late tonight into Tuesday.
Northwest winds behind the cold front may gust around SCA
criteria Tuesday into Tuesday night. High pressure will build
over the waters Wednesday and Wednesday night.
High pressure Thursday should result in light winds. Weak low
pressure moving up the coast Friday could nudge winds closer to SCA
levels, but probability remains low. These winds likely wane
Saturday, but scattered thunderstorms are possible by afternoon.
&&
.LWX WATCHES/WARNINGS/ADVISORIES...
DC...None.
MD...None.
VA...None.
WV...None.
MARINE...Small Craft Advisory until 10 PM EDT this evening for
ANZ530>533-539>541.
Small Craft Advisory until midnight EDT tonight for ANZ534-537-
543.
&&
SYNOPSIS...MSS
NEAR TERM...MSS
SHORT TERM...MSS
LONG TERM...RCM
AVIATION...MSS/RCM
MARINE...MSS/RCMHazardous weather outlook, Jun 21, 2:44 PM EDT, 4 hours 7 minutes before
Hazardous Weather Outlook National Weather Service Baltimore MD/Washington DC 244 PM EDT Mon Jun 21 2021 ANZ530>543-DCZ001-MDZ008-011-013-014-016>018-504-506-508- VAZ052>057-221845- Chesapeake Bay north of Pooles Island MD- Chesapeake Bay from Pooles Island to Sandy Point MD- Chesapeake Bay from Sandy Point to North Beach MD- Chesapeake Bay from North Beach to Drum Point MD- Chesapeake Bay from Drum Point MD to Smith Point VA- Tidal Potomac from Key Bridge to Indian Head MD- Tidal Potomac from Indian Head to Cobb Island MD- Tidal Potomac from Cobb Island MD to Smith Point VA- Patapsco River including Baltimore Harbor- Chester River to Queenstown MD-Eastern Bay- Choptank River to Cambridge MD and the Little Choptank River- Patuxent River to Broomes Island MD- Tangier Sound and the inland waters surrounding Bloodsworth Island-District of Columbia-Cecil-Southern Baltimore- Prince Georges-Anne Arundel-Charles-St. Marys-Calvert- Central and Southeast Montgomery-Central and Southeast Howard- Southeast Harford-Prince William/Manassas/Manassas Park-Fairfax- Arlington/Falls Church/Alexandria-Stafford-Spotsylvania- King George- 244 PM EDT Mon Jun 21 2021 This Hazardous Weather Outlook is for the Maryland portion of the Chesapeake Bay, Tidal Potomac River, and I-95 corridor through central Maryland, northern Virginia, and District of Columbia. .DAY ONE...This Afternoon and Tonight A Severe Thunderstorm Watch is in effect until 10PM this evening with the exception of Spotsylvania and St Mary's counties and the adjacent waters. Isolated instances of flooding are possible as well. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Isolated instances of flooding are possible Tuesday across the outlook area. A severe storm is possible across southern Maryland Tuesday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon and evening. MDZ003>006-503-505-507-VAZ025>031-036>040-050-051-501-502-505>508- WVZ050>053-055-221845- Washington-Frederick MD-Carroll-Northern Baltimore- Northwest Montgomery-Northwest Howard-Northwest Harford-Augusta- Rockingham-Shenandoah-Frederick VA-Page-Warren-Clarke-Nelson- Albemarle-Greene-Madison-Rappahannock-Orange-Culpeper- Northern Fauquier-Southern Fauquier-Western Loudoun- Eastern Loudoun-Northern Virginia Blue Ridge- Central Virginia Blue Ridge-Hampshire-Morgan-Berkeley-Jefferson- Hardy- 244 PM EDT Mon Jun 21 2021 This Hazardous Weather Outlook is for portions of eastern West Virginia, northern and central Virginia, and central and western Maryland. .DAY ONE...This Afternoon and Tonight A Severe Thunderstorm Watch is in effect until 10PM this evening with the exception of counties around the Charlottesville area. Isolated instances of flooding are possible as well. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Isolated instances of flooding are possible Tuesday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon and evening. MDZ001-501-502-VAZ503-504-WVZ501>506-221845- Garrett-Extreme Western Allegany-Central and Eastern Allegany- Western Highland-Eastern Highland-Western Grant-Eastern Grant- Western Mineral-Eastern Mineral-Western Pendleton- Eastern Pendleton- 244 PM EDT Mon Jun 21 2021 This Hazardous Weather Outlook is for the Allegheny Front counties in western Maryland, eastern West Virginia, and Highland County Virginia. .DAY ONE...This Afternoon and Tonight A Severe Thunderstorm Watch is in effect until 10PM this evening. Isolated instances of flooding are possible as well. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon and evening.
In the hours before
Local storm report, Jun 21, 6:18 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
618 PM EDT MON JUN 21 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0444 PM TSTM WND DMG 3 SSE SABILLASVILLE 39.66N 77.44W
06/21/2021 FREDERICK MD DEPT OF HIGHWAYS
TREE DOWN ON MD-50 NEAR EYLERS VALLEY FLINT ROAD.
&&
EVENT NUMBER LWX2104438
CPBLocal storm report, Jun 21, 6:37 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
637 PM EDT MON JUN 21 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0509 PM TSTM WND DMG MIDDLEBURG 38.97N 77.74W
06/21/2021 LOUDOUN VA EMERGENCY MNGR
ALL LANES OF W WASHINGTON SHUT DOWN DUE TO TREES IN THE
AREA OF CHESNUT ST.
&&
EVENT NUMBER LWX2104439
LFRLocal storm report, Jun 21, 6:45 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
645 PM EDT MON JUN 21 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0622 PM TSTM WND DMG 1 ESE TOWSON 39.38N 76.60W
06/21/2021 BALTIMORE MD 911 CALL CENTER
TREE DOWN AT INTERSECTION OF STEVENSON LANE AND MITTEN
LANE.
&&
EVENT NUMBER LWX2104440
CPBLocal storm report, Jun 21, 6:47 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
647 PM EDT MON JUN 21 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0447 PM TSTM WND DMG 3 SSE ROUND HILL 39.09N 77.76W
06/21/2021 LOUDOUN VA DEPT OF HIGHWAYS
TREE DOWN ON ROUTE 735 AT BLACK OAK ROAD AND OTLEY
ROAD.
&&
EVENT NUMBER LWX2104441
CPBLocal storm report, Jun 21, 6:50 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
650 PM EDT MON JUN 21 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0427 PM TSTM WND DMG WARRENTON 39.72N 77.79W
06/21/2021 WASHINGTON MD TRAINED SPOTTER
TREE DOWN AT 16867 SHINHAM RD NW OF CEARFOSS PIKE.
&&
EVENT NUMBER LWX2104442
LFRLocal storm report, Jun 21, 6:51 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
651 PM EDT MON JUN 21 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM TSTM WND DMG WOODLAWN 39.30N 76.75W
06/21/2021 BALTIMORE MD DEPT OF HIGHWAYS
TREE DOWN ON I-70 EAST NEAR EXIT 91A.
&&
EVENT NUMBER LWX2104443
CPBThe office that day
Everything else NWS Baltimore/Washington issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 8:11 PM EDT | Severe Thunderstorm Warning | LWX | Allegany | 26 min |
| Jun 21, 2:15 PM EDT | Severe Thunderstorm Warning | LWX | Garrett | 45 min |
| Jun 21, 3:33 PM EDT | Severe Thunderstorm Warning | LWX | Allegany, Washington | 42 min |
| Jun 21, 3:59 PM EDT | Severe Thunderstorm Warning | LWX | Washington | 46 min |
| Jun 21, 4:09 PM EDT | Severe Thunderstorm Warning | LWX | Washington | 51 min |
| Jun 21, 4:25 PM EDT | Severe Thunderstorm Warning | LWX | Carroll, Frederick, Washington | 50 min |
| Jun 21, 4:26 PM EDT | Severe Thunderstorm Warning | LWX | Montgomery | 49 min |
| Jun 21, 4:47 PM EDT | Severe Thunderstorm Warning | LWX | Frederick | 28 min |
| Jun 21, 5:02 PM EDT | Severe Thunderstorm Warning | LWX | Carroll, Frederick, Howard, Montgomery | 43 min |
| Jun 21, 5:10 PM EDT | Severe Thunderstorm Warning | LWX | Carroll, Frederick | 50 min |
| Jun 21, 5:44 PM EDT | Severe Thunderstorm Warning | LWX | Anne Arundel, Baltimore, Carroll, Howard, Montgomery, Prince George's and 1 more | 46 min |
| Jun 21, 6:14 PM EDT | Severe Thunderstorm Warning | LWX | Baltimore, Cecil, Harford | 46 min |
| Jun 21, 6:28 PM EDT | Severe Thunderstorm Warning | LWX | Anne Arundel, Baltimore, Harford, Howard, City of Baltimore | 47 min |
| Jun 21, 6:30 PM EDT | Severe Thunderstorm Warning | LWX | Anne Arundel, Prince George's | 45 min |
| Jun 21, 6:46 PM EDT | Severe Thunderstorm Warning | LWX | Allegany, Garrett | 29 min |
Nearby
Severe Thunderstorm Warnings in Maryland, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.